# SDR UALA2013062604441

- Difficulty date: June 24, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 66,209 hours, 23,211 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING AFT EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP, CHECKED GOOD.
